MAUDE Adverse Event Report: QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; INTRAVASCULAR ADMINISTRATION SETS

QUEST MEDICAL, INC. PRECISION DELIVERY IV SETS; INTRAVASCULAR ADMINISTRATION SETS
Lot Number 68689
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to quest medical by st.Joseph's hospital and medical center of an alleged leak with pdtv05fa trifuse delivery sets.No patient complications were reported.
 
Additional Manufacturer Narrative
Quest medical has not yet completed its investigation of this device.A supplemental report will be filed at the conclusion of this investigation.Quest will continue to monitor complaint trends for this complaint condition.
 
Additional Manufacturer Narrative
Quest received the suspect device from (b)(6).After decontamination of the sample, testing of the device noted an occlusion in the filter.After clearing the occlusion, there were no other occlusions detected, indicating the occlusions were not a result of excessive solvent.The customer reported that the sets were changed out every 96 hours.Per the device ifu, it is recommended to change out the set every 72 hours.Additionally, it is noted that if the sets are utilized for lipid infusions, leaving solutions for this length of time can cause the lipid solution to warm and stop line patency, leading to occlusions.The root cause of this complaint was noted to be leaking due to occlusion of the set due to failure to swap the set out after 72 hours.Quest has concluded its investigation of this complaint condition.Quest will continue to monitor complaint trends.

Brand Name
PRECISION DELIVERY IV SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SETS
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
brian hedden
1 allentown parkway
allen, TX 75002
9723326311
MDR Report Key17695407
Report Number1649914-2023-00025
Device Sequence Number2598871
Product Code FPA
UDI-Device Identifier00634624921023
UDI-Public00634624921023
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K202672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Lot Number68689
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown